Rocky Mountain Journal of Mathematics

Some elementary proofs of basic theorems in the cohomology of quasi-coherent sheaves

George R. Kempf

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 3 (1980), 637-646.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128841

Digital Object Identifier
doi:10.1216/RMJ-1980-10-3-637

Mathematical Reviews number (MathSciNet)
MR590225

Zentralblatt MATH identifier
0465.14008

Citation

Kempf, George R. Some elementary proofs of basic theorems in the cohomology of quasi-coherent sheaves. Rocky Mountain Journal of Mathematics 10 (1980), no. 3, 637--646. doi:10.1216/RMJ-1980-10-3-637. http://projecteuclid.org/euclid.rmjm/1250128841.


Export citation